# SDR ERAA96195

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: A6890040
- Condition: Cracked
- Location: Nr 1
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER BAND OF #1 HEAT SHIELD IS CRACKED.
